Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

April 29, 2014Gilmer County, Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 29, 2014, 7:22 AM EDT for Gilmer County, Pickens County, Georgia. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2014, 7:22 AM EDT (11:22 UTC)
Expired
Apr 29, 2014, 8:30 AM EDT
In force
68 min
Issued by
NWS Atlanta, GA

Counties Gilmer County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1978 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1978 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
2.7
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WWUS82 KFFC 291122
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT TUE APR 29 2014

GAZ007-013-014-291230-
722 AM EDT TUE APR 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...DAWSON
AND GILMER COUNTIES UNTIL 830 AM EDT...

AT 720 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR ROUNDTOP TO 
NEAR TALMADGE... AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH AND LOCALLY HEAVY RAIN ARE LIKELY AS THIS LINE 
OF STORMS MOVE ACROSS PARTS OF PICKENS...DAWSON AND GILMER COUNTIES 
THROUGH 800 AM EDT. BRIEF PONDING OF WATER ON ROADS IS LIKELY. 

&&

LAT...LON 3473 8426 3467 8425 3463 8419 3454 8419
      3451 8415 3437 8447 3438 8448 3438 8458
      3441 8459 3441 8463 3448 8462 3470 8465
      3481 8431
TIME...MOT...LOC 1120Z 243DEG 29KT 3461 8452 3452 8449
          3442 8452

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 29, 4:08 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 29, 4:08 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT TUE APR 29 2014

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
BROAD CLOSED UPPER LOW OVER THE MID WEST WILL PERSIST THROUGH THE
PERIOD. THE CYCLONIC UPPER FLOW WILL SEND SEVERAL SHORT WAVES
THROUGH THE SOUTHEAST STATES THROUGH WEDNESDAY WITH PERIODS OF
SHOWERS AND THUNDERSTORMS. TIMING OF THESE WAVES IS DIFFICULT...AND
THERE ARE ALSO UNCERTAINTIES CONCERNING THE EVOLUTION OF CURRENT
CONVECTION. THERE MAY BE A BRIEF BREAK AFTER THIS MORNINGS ACTIVITY
WITH REDEVELOPMENT EXPECTED THIS AFTERNOON AND EVENING. HAVE
GENERALLY KEPT POPS HIGH ACROSS MUCH OF THE CWA. THE SURFACE FRONT
MAY DRIFT INTO NORTHWEST GA ON WEDNESDAY. HAVE SHOWN SOME DECREASE
IN POPS ACROSS THE NORTHWEST ON WEDNESDAY...BUT ONLY A FEW
DEGREES OFF THE AFTERNOON MAX TEMPERATURES.

41

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
COLD FRONT EXPECTED TO EXIT THE AREA LATE WEDNESDAY NIGHT..ENDING
THUNDERSTORM CHANCES.

THE DIFFICULTY THEN BECOMES THE SW UPPER FLOW CONTINUES THRU ABOUT
12Z SAT WITH POTENTIAL FOR MAINLY LIGHT SHOWER CHANCES OVER MAINLY
CENTRAL GA AS SOME LESSER MOISTURE MOVES THROUGH THE FLOW.
AFTER 12Z SAT THE UPPER TROUGH MOVES ACROSS THE AREA WITH A DRY
FORECAST FOR THE REST OF THE LONG TERM.

TEMPERATURES WILL TRANSITION TO BELOW NORMAL AT THE START OF THE
LONG TERM THEN BACK TO NORMAL ON SATURDAY AND THEN ABOVE NORMAL THE
REST OF THE LONG TERM.

BDL

&&

.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT
HIGHLIGHTING THE IMPACTS OF 2 TO 4 INCHES IN NORTH GA TO 1 TO 2
INCHES CENTRAL GA. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. THESE
RAINFALL AMOUNTS SHOULD CAUSE WIDESPREAD MINOR AREAL AND RIVER
FLOODING. THE GREATEST FLASH FLOOD THREAT WILL BE IN NORTH GA IN
URBAN AREAS AND IN ROLLING HILLS OR MOUNTAINOUS TERRAINS WITH HIGH
RAINFALL RATES. MOST STREAMFLOWS ARE RUNNING NEAR NORMAL NORTH GA
TO WELL ABOVE NORMAL CENTRAL GA.

&&

.AVIATION...
06Z UPDATE...
MAIN LINE OF THUNDERSTORMS SHOULD IMPACT THE ATLANTA AREA TAF
SITES AROUND 09Z WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.
THERE COULD BE A SLIGHT BREAK LATE MORNING AFTER THE INITIAL LINE
MOVES THROUGH BUT TIMING OF INDIVIUAL WAVES IS DIFFICULT. EXPECT
TODAY WILL CONTINUE TO BE ANOTHER ACTIVE WEATHER DAY WITH
VSBYS/CIGS IMPACTED BY WIDESPREAD THUNDERSTORMS. WINDS MAY VARY
AROUND 180 WITH OCCASIONAL GUSTS ESPECIALLY IN THUNDERSTORMS.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  66  79  55 /  90  80  90  60
ATLANTA         80  66  75  54 /  90  80  90  20
BLAIRSVILLE     76  61  70  49 /  90  90  90  20
CARTERSVILLE    80  64  74  50 /  90  90  90  20
COLUMBUS        83  67  78  57 /  90  70  90  40
GAINESVILLE     77  65  73  53 /  90  90  90  20
MACON           82  69  81  58 /  80  60  80  60
ROME            81  64  74  50 /  80  90  80  20
PEACHTREE CITY  82  67  75  53 /  90  80  90  20
VIDALIA         87  69  83  63 /  60  30  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...
DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN...
MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...PAULDING...
PEACH...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...
TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WEBSTER...
WHITE...WHITFIELD.

&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Apr 29, 5:50 AM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 AM EDT TUE APR 29 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
550 AM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY AND
   TONIGHT OVER NORTH AND CENTRAL GEORGIA...
...A FLOOD WATCH CONTINUES THROUGH TONIGHT...

.WEATHER HAZARDS EXPECTED...
DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND FREQUENT
LIGHTNING. MINOR TO POSSIBLE MODERATE RIVER FLOODING WILL
CONTINUE.

.DISCUSSION...
A SLOW MOVING COLD FRONT WILL MOVE INTO FAR NORTHWEST GEORGIA LATE
TONIGHT. MODERATE INSTABILITY AND WIND SHEAR WILL ALLOW FOR THE
POTENTIAL OF SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER NORTH AND
CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE ON WEDNESDAY
WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MOST LIKELY THREAT.
THE MOST LIKELY AREA WILL BE FROM TOWNS TO CARROLL COUNTY AND SOUTH.
THE THREAT FOR WIDESPREAD MINOR TO POSSIBLY MODERATE AREAL AND RIVER
FLOODING WILL CONTINUE ACROSS THE AREA THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED. REPORTS OF SEVERE WEATHER CAN
BE SUBMITTED THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 29, 4:30 AM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT TUE APR 29 2014

GAZ078-089-090-290930-
430 AM EDT TUE APR 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 530 AM EDT...

AT 428 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM ABOUT 15 MILES WEST
OF LAKE HARDING TO 20 MILES WEST OF FORT BENNING... AND MOVING EAST
AT 40 MPH.

IN ADDITION TO WIND GUSTS TO 40 MPH AND SMALL HAIL... HEAVY RAIN
COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN
AREAS... HIGHWAYS...STREETS AND UNDERPASSES ACROSS PARTS OF
MUSCOGEE... CHATTAHOOCHEE AND HARRIS COUNTIES.

&&

LAT...LON 3287 8475 3284 8470 3252 8468 3253 8464
      3249 8466 3223 8466 3223 8492 3227 8490
      3232 8501 3243 8497 3264 8511 3267 8510
      3269 8512 3278 8513 3281 8517 3284 8516
      3287 8518
TIME...MOT...LOC 0828Z 254DEG 34KT 3264 8535 3246 8525
          3226 8528
Local storm report, Apr 29, 5:45 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     MABLETON                33.82N  84.58W
04/29/2014                   COBB               GA   BROADCAST MEDIA

            A TREE FELL ON A HOUSE ON CLAXTON COURT.

&&

EVENT NUMBER FFC1400563

DEESE
Local storm report, Apr 29, 5:59 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     5 N COLUMBUS            32.54N  84.99W
04/29/2014                   MUSCOGEE           GA   911 CALL CENTER

            25 TO 35 TREES REPORTED DOWN ACROSS NORTHEAST COLUMBUS
            BY 911 CENTER.

&&

EVENT NUMBER FFC1400564

DEESE
Special weather statement, Apr 29, 6:09 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 AM EDT TUE APR 29 2014

GAZ102>104-291100-
609 AM EDT TUE APR 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...SUMTER
AND STEWART COUNTIES UNTIL 700 AM EDT...

AT 608 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR OMAHA TO ABOUT
15 MILES SOUTHWEST OF TROUTMAN... AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
WEBSTER... SUMTER AND STEWART COUNTIES THROUGH 700 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OMAHA...PROVIDENCE
CANYON STATE PARK...SANFORD...CHARLES...WESTVILLE...LUMPKIN...
TROUTMAN...LOUVALE.. .KIMBROUGH...BROOKLYN...RICHLAND...WESTON...
RENFROE... LEVERETTS AND SEMINOLE.

&&

LAT...LON 3187 8435 3195 8444 3191 8446 3192 8492
      3217 8504 3223 8497 3224 8492 3223 8463
      3213 8452 3213 8444 3217 8442 3216 8419
      3223 8418 3223 8414 3219 8413 3217 8403
      3192 8392 3191 8433
TIME...MOT...LOC 1008Z 241DEG 38KT 3219 8491 3197 8477
          3174 8482
Special weather statement, Apr 29, 7:03 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 AM EDT TUE APR 29 2014

GAZ093>095-104>108-291200-
703 AM EDT TUE APR 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND MODERATE TO
HEAVY RAIN IN WILCOX...SUMTER...PULASKI...PEACH...MACON...
CRISP...DOOLY AND HOUSTON COUNTIES UNTIL 800 AM EDT...

AT 702 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS... WITH THE LEADING EDGE EXTENDING
FROM NEAR HICKS TO ABOUT 15 MILES WEST OF FORT EARLY...AND MOVING
EAST AT 40 MPH.

RAINFALL AMOUNTS OF AROUND 1 TO 2 INCHES ARE POSSIBLE AS THIS AREA
OF SHOWERS AND THUNDERSTORMS SLOWLY MOVE ACROSS WILCOX... SUMTER...
PULASKI...PEACH...MACON...CRISP...DOOLY AND HOUSTON COUNTIES.

DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.

&&

LAT...LON 3184 8393 3193 8392 3209 8398 3219 8405
      3219 8413 3242 8419 3250 8413 3255 8395
      3269 8377 3266 8357 3252 8354 3248 8349
      3240 8350 3227 8335 3218 8330 3210 8333
      3198 8329 3185 8318 3185 8360 3180 8362
TIME...MOT...LOC 1100Z 264DEG 34KT 3248 8400 3221 8398
          3191 8411
Special weather statement, Apr 29, 7:22 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT TUE APR 29 2014

GAZ007-013-014-291230-
722 AM EDT TUE APR 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...DAWSON
AND GILMER COUNTIES UNTIL 830 AM EDT...

AT 720 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR ROUNDTOP TO
NEAR TALMADGE... AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH AND LOCALLY HEAVY RAIN ARE LIKELY AS THIS LINE
OF STORMS MOVE ACROSS PARTS OF PICKENS...DAWSON AND GILMER COUNTIES
THROUGH 800 AM EDT. BRIEF PONDING OF WATER ON ROADS IS LIKELY.

&&

LAT...LON 3473 8426 3467 8425 3463 8419 3454 8419
      3451 8415 3437 8447 3438 8448 3438 8458
      3441 8459 3441 8463 3448 8462 3470 8465
      3481 8431
TIME...MOT...LOC 1120Z 243DEG 29KT 3461 8452 3452 8449
          3442 8452

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:58 PM EDTSpecial Weather StatementFFCMurray17 min
Apr 28, 9:29 PM EDTTornado WarningFFCDade31 min
Apr 28, 11:15 PM EDTSpecial Weather StatementFFCChattooga, Walker45 min
Apr 28, 11:18 PM EDTSpecial Weather StatementFFCCatoosa27 min
Apr 29, 2:29 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker46 min
Apr 29, 3:09 AM EDTSpecial Weather StatementFFCCarroll51 min
Apr 29, 3:24 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker51 min
Apr 29, 3:34 AM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield6 hr
Apr 29, 4:06 AM EDTSpecial Weather StatementFFCCatoosa, Whitfield24 min
Apr 29, 4:10 AM EDTSpecial Weather StatementFFCHeard50 min
Apr 29, 4:30 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee60 min
Apr 29, 5:01 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee44 min
Apr 29, 5:03 AM EDTTornado WarningFFCHarris, Muscogee42 min
Apr 29, 6:09 AM EDTSpecial Weather StatementFFCStewart, Sumter, Webster51 min
Apr 29, 7:03 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Houston, Macon, Peach, Pulaski and 1 more57 min
Apr 29, 8:03 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Sumter, Wilcox57 min
Apr 29, 9:04 AM EDTSpecial Weather StatementFFCDodge, Laurens, Wilcox56 min
Apr 29, 9:15 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski30 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.